Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Next article
Williams, N. H.
On Grothendieck universes. Compositio Mathematica, 21 no. 1 (1969), p. 1-3
Full text djvu | pdf | Reviews MR 244035 | Zbl 0175.00701

stable URL: http://www.numdam.org/item?id=CM_1969__21_1_1_0

Bibliography

P. Gabriel [1] Des catégories abéliennes. Bulletin de la Sociéte Mathématique de France, Vol. 90 (1962), pp. 324-448.
Numdam |  MR 232821 |  Zbl 0201.35602
K. Gödel [2] The consistency of the continuum hypothesis... Princeton, 1940.  MR 2514 |  Zbl 0061.00902
A.H. Kruse [3] Grothendieck universes and the super-complete models of Shepherdson. Compositio Mathematica, Vol.17 (1965), pp. 96-101.
Numdam |  MR 180481 |  Zbl 0129.00505
J. Von Neumann, [4] Über eine Widerspruchsfreiheitsfrage in der axiomatischen Mengenlehre. Journal für die reine und angewandte Mathematik, Vol. 160 (1929), pp. 227-241. J.C. Shepherdson[5] Inner models for set theory - part II. The Journal of Symbolic Logic, Vol. 17 (1952), pp. 225-237.
A. Tarski [6] Über unerreichbare Kardinalzahlen. Fundamenta Mathematicae, Vol. 30 (1938), pp. 6889.
Article |  Zbl 0018.34702 |  JFM 64.0033.04
Copyright Cellule MathDoc 2014 | Credit | Site Map